# SDR FDEA201607212591

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 5,666 hours, 2,140 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: 114T021426
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT INBOARD SLAT ACTUATOR DOOR CRACKED.   REMOVED AND REPLACED THE ACCESS DOOR IAW SRM 51-40-02.
